Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have left femoral hernia. Took tramadol. Feel pain, cold, faint and sweaty. What can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6592 Questions
I have a left femoral hernia. I have been booked for hernia repair in 2 weeks. I have been in pain for the past few days I took tramadol 150mg last night as it was prescribed. It did nothing to my pain. I've had broken sleep due to pain and this morning after I got up I felt faint, cold and sweaty as well as dizzy. My pain has reduced a little bit but I'm still uncomfortable. I'm wondering if this is a side effect from pain killer which I took about 10 hours ago
Posted Tue, 9 Jul 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Tramadol is a centrally acting synthetic analgesic which is used to treat moderate to moderately severe pains.
Your symptoms are definitely due to the use of this drug and this specially occurs more to people who are taking it for the first time or who are not used to take it regularly.
The most common side effects of this drug are..
Nausea,vomiting,sweating,dizziness,spinning sensations,drowsiness,headache,feeling nervous,upset stomach etc.
There is nothing to worry as the effect would wear off soon.
In case you feel that your symptoms do not improve in next 6 to 8 hours,you may go to ER to exclude any other cause for it.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor